# SDR REXA2012060700820

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,110 hours, 22,013 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE IN FLIGHT AND DID NOT DEPLOY ON LANDING.  OPS CHECK RT THRUST REVERSER IAW AMM 78-30-00.  OPS CHECK GOOD.
